Hahn-Banach Type Theorems for Hypolinear Functionals.

Bernd Anger; Jörg Lembcke

Mathematische Annalen (1974)

  • Volume: 209, page 127-152
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Anger, Bernd, and Lembcke, Jörg. "Hahn-Banach Type Theorems for Hypolinear Functionals.." Mathematische Annalen 209 (1974): 127-152. <http://eudml.org/doc/162591>.

author = {Anger, Bernd, Lembcke, Jörg},
journal = {Mathematische Annalen},
pages = {127-152},
title = {Hahn-Banach Type Theorems for Hypolinear Functionals.},
url = {http://eudml.org/doc/162591},
volume = {209},
year = {1974},

AU - Anger, Bernd
AU - Lembcke, Jörg
TI - Hahn-Banach Type Theorems for Hypolinear Functionals.
JO - Mathematische Annalen
PY - 1974
VL - 209
SP - 127
EP - 152
UR - http://eudml.org/doc/162591
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.